# SDR ZJWA462006

- Difficulty date: April 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N23BQ
- Make and model: Gulstm 500B
- Aircraft serial: 500A106546
- Engine: Lyc IO540E1A5
- Engine time: 11,085 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Rod Bearing
- Part number: SL13521M010
- Condition: Delaminated
- Location: Connecting Rod
- Part time: 1,486 hours
- Component: Connecting Rod, Lyc
- Component part number: 74502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL CONTAMINATION IN OIL SCREEN DURING INSPECTION.  REMOVED ALL CYLINDERS AND RODS AND FOUND 2 ROD BEARINGS FLAKING METAL OFF.  THESE 2 BEARINGS AND ONE OTHER WERE NOT THE NEWEST PART NUMBER AS CURRENTLY SUPPLIED BY SUPERIOR.  THEY WERE REPLACED AND ENGINE RETURNED TO SERVICE.
